# SDR QXEA2012100101121

- Difficulty date: October 1, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 27,207 hours, 28,507 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 258.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP 24P IS CORRODED AT FRAME 258.5.  REMOVED STR 24P CLIP AT FR 258.5 REF Q400 SRM 51-42-05-02-01.  MATCH DRILLED NEW CLIP PIAW SRM 51-40-07-02-01.  INSTALLED CLIP IAW SRM 51-42-05-02-01.  APPLIED SURFACE PROTECTION IAW SRM 51-25-10-02-01, 51-25-15-02-01 AND AMM 51-25-01-390-801.
